# SDR AALA202107076964

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 86,054 hours, 10,830 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Loose
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REST ENTRY DOOR IS DIFFICULT TO OPEN. TIGHTENED SCREWS ON DOOR LOCK PER AMM 52-51-01.
